# SDR USAA2015020200022

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 36,050 hours, 12,948 cycles
- Engine: Iae V2527A5
- System (JASC): 7120 · Engine Mount Section
- Part: Shear Pin
- Part number: 7402048505
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG AFT MOUNT INBD UPPER INNER SHEAR PIN HAS SLIGHT PITTING ALONG FULL LENGTH OF PIN APPROX 60 DEGREES OF RADIUS.  REPLACED NR 1 AFT MOUNT INBD UPPER INNER SHEAR PIN IAW AMM 71-22-11-200-804-A.
